Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Isomorphisms of Infinite-dimensional analogues of the classical groups


Author: c. E. Rickart
Journal: Bull. Amer. Math. Soc. 57 (1951), 435-448
DOI: https://doi.org/10.1090/S0002-9904-1951-09545-2
MathSciNet review: 0045127
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1951-09545-2